Sidon sets with small gaps

Joel Spencer, P Tetali

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDiscrete probability and algorithms
Editors- Aldous, al
PublisherSpringer Verlag
Pages103-110
StatePublished - 1995

Publication series

NameIMA Volumes in Math and its Application
Volume72

Cite this

Spencer, J., & Tetali, P. (1995). Sidon sets with small gaps. In . Aldous, & al (Eds.), Discrete probability and algorithms (pp. 103-110). (IMA Volumes in Math and its Application; Vol. 72). Springer Verlag.

Sidon sets with small gaps. / Spencer, Joel; Tetali, P.

Discrete probability and algorithms. ed. / - Aldous; al. Springer Verlag, 1995. p. 103-110 (IMA Volumes in Math and its Application; Vol. 72).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Spencer, J & Tetali, P 1995, Sidon sets with small gaps. in Aldous & al (eds), Discrete probability and algorithms. IMA Volumes in Math and its Application, vol. 72, Springer Verlag, pp. 103-110.
Spencer J, Tetali P. Sidon sets with small gaps. In Aldous, al, editors, Discrete probability and algorithms. Springer Verlag. 1995. p. 103-110. (IMA Volumes in Math and its Application).
Spencer, Joel ; Tetali, P. / Sidon sets with small gaps. Discrete probability and algorithms. editor / - Aldous ; al. Springer Verlag, 1995. pp. 103-110 (IMA Volumes in Math and its Application).
@inbook{bb428e5c50214fdfa8554b43822896e1,
title = "Sidon sets with small gaps",
author = "Joel Spencer and P Tetali",
year = "1995",
language = "English (US)",
series = "IMA Volumes in Math and its Application",
publisher = "Springer Verlag",
pages = "103--110",
editor = "- Aldous and al",
booktitle = "Discrete probability and algorithms",

}

TY - CHAP

T1 - Sidon sets with small gaps

AU - Spencer, Joel

AU - Tetali, P

PY - 1995

Y1 - 1995

M3 - Chapter (peer-reviewed)

T3 - IMA Volumes in Math and its Application

SP - 103

EP - 110

BT - Discrete probability and algorithms

A2 - Aldous, -

A2 - al, null

PB - Springer Verlag

ER -